# SDR DL757000607

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 47,647 hours, 25,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 140N27251
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WOULD NOT OPEN UPON ARRIVAL.  FOUND LWR GATE WOULD MOVE INTO OPEN DOOR, FOUND ROD END GOING TO LWR GATE DISCONNECTED.  RECONNECTED ROD AND SECURED AND CKD OPN OF L2 DOOR PER M/M, CKS GOOD.
